Alert archive / Texas / Lake Wind Advisories in 2018

Lake Wind Advisory 21, NWS Shreveport, LA

April 2, 20184 states

NWS Shreveport, LA issued this lake wind advisory at Apr 2, 2018, 3:30 PM CDT for 4 states. It took effect at Apr 3, 2018, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2018, 3:30 PM CDT (20:30 UTC)
In effect from
Apr 3, 2018, 7:00 AM CDT
Expired
Apr 3, 2018, 7:00 PM CDT
In force
12 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

794 
WWUS74 KSHV 022030
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
330 PM CDT Mon Apr 2 2018

...Lake Wind Advisory in in effect from 7 AM Tuesday through 4 pm
Tuesday for Northeast Texas, Northwest Louisiana, and portions of
Southwest Arkansas...

.Southerly winds will develop on Tuesday ahead of an approaching
cold front.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-030430-
/O.NEW.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
330 PM CDT Mon Apr 2 2018

...LAKE WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT TUESDAY...

The National Weather Service in Shreveport has issued a Lake Wind
Advisory, which is in effect from 7 AM to 4 PM CDT Tuesday. 

* EVENT...Southerly winds 15-20 MPH, with gusts up to 25 mph.

* TIMING...7 AM CDT to 4 PM CDT Tuesday.

* IMPACT...The strong and gusty winds will create a rough chop on
  area lakes producing hazardous conditions for boating.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

Palmer
5 follow-up statements
821 
WWUS74 KSHV 030330
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1030 PM CDT Mon Apr 2 2018

...Lake Wind Advisory in in effect on Tuesday from 7 a.m. through
4 p.m. for Northeast and Deep East Texas, for Northwest and North
central Louisiana, and portions of South central and Southwest 
Arkansas...

.Gusty Southwesterly winds will develop on Tuesday ahead of an 
approaching cold front.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-031200-
/O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
1030 PM CDT Mon Apr 2 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT
TUESDAY...

* EVENT...Southerly winds 15-20 MPH, with gusts of 25 to 35 mph.

* TIMING...7 AM CDT to 4 PM CDT Tuesday.

* IMPACT...The strong and gusty winds will create a rough chop 
  on area lakes producing hazardous conditions for boating. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

24
734 
WWUS74 KSHV 030853
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
353 AM CDT Tue Apr 3 2018

...Gusty winds expected across portions of the region today...

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-032100-
/O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
353 AM CDT Tue Apr 3 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM CDT THIS AFTERNOON...

* EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 
  mph.

* TIMING...This morning through this afternoon. 

* IMPACT...Gusty winds will create a rough chop on area lakes
  resulting in hazardous boating conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

12
887 
WWUS74 KSHV 030957
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
457 AM CDT Tue Apr 3 2018

...Gusty winds expected across portions of the region today...

ARZ050-051-059>061-OKZ077-032100-
/O.EXA.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Idabel, and Broken Bow
457 AM CDT Tue Apr 3 2018

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

The National Weather Service in Shreveport has issued a Lake Wind
Advisory, which is in effect until 4 PM CDT this afternoon. 

* EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 
  mph. 

* TIMING...This morning through this afternoon.

* IMPACT...Gusty winds will create a rough chop on area lakes 
  resulting in hazardous boating conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-032100-
/O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
457 AM CDT Tue Apr 3 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 
  mph. 

* TIMING...This morning through this afternoon.

* IMPACT...Gusty winds will create a rough chop on area lakes 
  resulting in hazardous boating conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

12
804 
WWUS74 KSHV 031539
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1039 AM CDT Tue Apr 3 2018

...Gusty winds expected across portions of the region today...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-040000-
/O.EXT.KSHV.LW.Y.0021.000000T0000Z-180404T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, 
Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall,
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
1039 AM CDT Tue Apr 3 2018

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 
  mph. 

* TIMING...Through late this afternoon.

* IMPACT...Gusty winds will create a rough chop on area lakes 
  resulting in hazardous boating conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

09
276 
WWUS74 KSHV 032109
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
409 PM CDT Tue Apr 3 2018

...Gusty winds expected across portions of the region this
afternoon...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-040000-
/O.CON.KSHV.LW.Y.0021.000000T0000Z-180404T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, 
Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall,
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
409 PM CDT Tue Apr 3 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 
  mph. 

* TIMING...Through early this evening.

* IMPACT...Gusty winds will create a rough chop on area lakes 
  resulting in hazardous boating conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

09

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 2, 12:30 PM CDT, 3 hours earlier.

Area forecast discussion, Apr 2, 12:30 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
1230 PM CDT Mon Apr 2 2018

.AVIATION...
A weak frontal boundary to provide light winds across area
terminals this afternoon. However, south winds forecast to
steadily increase this evening into the overnight hours,
approaching 15 to 18 knots by 03/15Z. Low VFR ceilings expected
to prevail this afternoon and evening, becoming MVFR by 03/06Z and
then IFR/LIFR around daybreak./05/

&&

.PREV DISCUSSION... /issued 940 AM CDT Mon Apr 2 2018/

DISCUSSION...
Water vapor imagery shows zonal flow aloft over the region this
morning, with a weak cold front sagging over the region. The weak
cold front is currently along the Arkansas and Louisiana border
back towards Marshall and Jacksonville, Texas. This weak front
has brought some light sprinkles to a few locations this morning,
with a few sprinkles possible through the remainder of the
morning. This weak front will lift back across the region today,
with the threat of showers continuing and maybe a stray
thunderstorm possible. Otherwise, expect relatively mild
conditions to prevail across our northern areas, with warmer than
normal and somewhat muggy conditions prevailing across the
southern areas. Have updated the forecast this morning to better
account for the current trends.

Main forecast concern for this forecast period will be with the
threat of severe weather for Tuesday afternoon and evening, as a
more potent cold front moves through the region. Although some
showers to be possible during the morning, thunderstorms will
develop during the afternoon hours and organize into a squall line
by evening. At this point in time, believe the primary threat
will be with strong and damaging winds, but cannot rule out large
hail or an isolated tornado as well.

Drier and cooler conditions will develop behind the cold front for
Tuesday night and Wednesday. Overnight temperatures in our
northern zones will likely fall into the mid 30s, and locally a
few of the colder locations may be flirting with the freezing
mark. Meanwhile, daytime highs will likely run between 8 and 14
degrees below normal. However, temperatures will warm 3 to 6
degrees each day, with temperatures returning to near normal by
Friday. Showers and thunderstorms will also return to the forecast
by Friday, as the next system takes aim at the region. Palmer

AVIATION...
For the 02/12Z terminal forecast will prevail most of the
sites with MVFR/IFR especially in wake of the cold front that
has shifted into North Louisiana and across much of East Texas.
Just recently the ceilings and visibilities have been trending
lower and most sites will be MVFR and lowering to IFR where
not earlier forecast had VFR. A few light showers may accompany
the front as it drifts slowly South before becoming nearly
stationary and then working back to the North as a warm front
later during the day. The MVFR/IFR ceilings will be lifting
during the mid morning to mid day hours with a return to
VFR into the afternoon. During the overnight hours after 03/06Z
the MVFR/IFR ceilings will be returning from South to North as the
moisture lifts back North on the returning and increasing South
Winds. For this morning South winds less than 7 knots ahead of
the front with Northerly winds 5-10 knots in wake of the
boundary. The surface winds will be increasing during the
afternoon and overnight and becoming Southerly with higher gusts
during the overnight hours. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  79  43  64 /  10  70  40   0
MLU  66  82  45  63 /  10  50  50   0
DEQ  61  71  36  59 /  10  60  10   0
TXK  65  73  40  61 /  10  70  20   0
ELD  65  78  40  62 /  10  70  50   0
TYR  65  76  42  65 /  10  70  20   0
GGG  66  78  42  65 /  10  70  30   0
LFK  68  80  47  67 /  10  70  40  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/CP/06
Hazardous weather outlook, Apr 2, 5:36 AM CDT, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
536 AM CDT Mon Apr 2 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-031045-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
536 AM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated showers and thunderstorms may begin to develop during the
morning hours Tuesday as a strong cold front begins to move into
the area. However, thunderstorms will begin to increase and form
into a squall line during the afternoon and evening hours.
 Some of these storms could be severe. Damaging winds and large
hail will be the primary threats. Locally heavy rainfall will also
be possible. The storms should exit the area during the overnight
hours.

Showers and thunderstorms will be possible again Friday and into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, is not anticipated through tonight.

07

Nearby

Lake Wind Advisories in Texas, 2018Lake Wind Advisories in Louisiana, 2018Lake Wind Advisories in Arkansas, 2018Every lake wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.